ON POWER SERIES EXPANSIONS OF COMPLEX MATRIX FUNCTIONS

Full Article - PDF

Published: 2015-04-14

Page: 190-200


ZANHOM KISHKA

Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt.

MOHAMED ABUL-DAHAB *

Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we dene and study Taylor series and Laurent series representations for functions of single complex atrix and for functions of several square commutative complex matrices

Keywords: Power series, several complex variables, matrix functional calculus


How to Cite

KISHKA, Z., & ABUL-DAHAB, M. (2015). ON POWER SERIES EXPANSIONS OF COMPLEX MATRIX FUNCTIONS. Asian Journal of Mathematics and Computer Research, 3(3), 190–200. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/37

Downloads

Download data is not yet available.